# SDR COMA0160787

- Difficulty date: October 7, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 14,102 hours, 13,996 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wings
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5234 - FLAPS FAILED AT 30 DEGREES.  RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.  A/C CONTINUED SERVICE.
